Mathematical justification of the Rayleigh conductivity model for perforated plates in acoustics

Abstract : This paper is devoted to the mathematical justification of the usual models predicting the effective reflection and transmission of an acoustic wave by a low porosity multiperforated plate. Some previous intuitive approximations require that the wavelength be large compared with the spacing separating two neighboring apertures. In particular, we show that this basic assumption is not mandatory. Actually, it is enough to assume that this distance is less than a half-wavelength. The main tools used are the method of matched asymptotic expansions and lattice sums for the Helmholtz equations. Some numerical experiments illustrate the theoretical derivations.
Type de document :
Article dans une revue
SIAM Journal on Applied Mathematics, Society for Industrial and Applied Mathematics, 2013, 73 (1), pp.438-459. 〈10.1137/120867123〉
Liste complète des métadonnées

https://hal.inria.fr/hal-00860712
Contributeur : Sébastien Tordeux <>
Soumis le : mardi 10 septembre 2013 - 21:56:57
Dernière modification le : mercredi 23 mai 2018 - 17:58:04

Identifiants

Citation

Abderrahmane Bendali, M'Barek Fares, Estelle Piot, Sébastien Tordeux. Mathematical justification of the Rayleigh conductivity model for perforated plates in acoustics. SIAM Journal on Applied Mathematics, Society for Industrial and Applied Mathematics, 2013, 73 (1), pp.438-459. 〈10.1137/120867123〉. 〈hal-00860712〉

Partager

Métriques

Consultations de la notice

317